# SDR CA961218017

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Transition Assy
- Part number: LW12127
- Condition: Cracked
- Location: Turbocharger
- Part time: 7,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBOCHARGER TRANSITION ASSEMBLY FOUND CRACKED ON INSPECTION.
